# SDR UALA2012041502265

- Difficulty date: April 15, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 60,103 hours, 22,446 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXT OVERWING EMERGENCY LIGHTS INOPERATIVE BOTH SIDES OF ACFT.  TROUBLESHOT PER MM,  CLEANED FWD LIGHT SOCKET ON AFT LIGHT ASSY.  OPS CHECKED GOOD.
